# SDR FDEA2020031760570

- Difficulty date: March 16, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 97,368 hours, 37,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  394     27-50  4765     15MAR20  MEM  FACT  U  DURING APPROACH REQUESTED "FLAPS 15", FO TRIED  SELECTING FLAPS 15 UNSUCCESSFULLY. WE USED THE  DIAL-A-FLAP TO SELECT FLAPS 22. SUSPECT JAMMED  FLAPS.  SHGN 15MAR20 21:36   MEM U  WHILE TROUBELSHOOTING FLAPS 15 UNSUCCESSFULLY.  PERFORMED GVI IN FORWARD EE CHECKED FLAP POSITION  TRANSMITTER AND BELLCRANK NO DEFECTS NOTED- ALSO  DROPPED MAIN WHEEL WELL DOORS AND PERFORMED GVI OF  CABLE RUNS TOO INBOARD AND OUTBOARD FLAPS NO  DEFECTS NOTED.  PERFORMED TIMING CHECKS FLAP/SLAT  IAW MD-10-10 AMM 27-50-00-5-1 OPS CHECKS PASSED.  PERFORMED THIS TEST MULTIPLE TIMES- FLAP HANDLE WAS  SMOOTH TO MOVE UP AND DOWN IN EACH DETENT.  CHECKED  FCC-1 AND FCC-2 NO FAULTS FOUND.  ALSO OPERATED  DIAL-A-INDICATOR FLAPS MOVED IN EACH COMMANDED  DETENT. WHILE TROUBELSHOOTING FLAPS 15 UNSUCCESSFULLY. PERFORMED GVI IN FORWARD EE   CHECKED FLAP POSITION TRANSMITTER AND BELLCRANK NO DEFECTS NOTED- ALSO                 DROPPED MAIN WHEEL WELL DOORS AND PERFORMED GVI OF CABLE RUNS TOO INBOARD   AND OUTBOARD FLAPS NO DEFECTS NOTED.  PERFORMED TIMING CHECKS FLAP/SLAT              IAW MD-10-10 AMM 27-50-00-5-1 OPS CHECKS PASSED. PERFORMED THIS TEST MULTIPLE   TIMES- FLAP HANDLE WAS SMOOTH TO MOVE UP AND DOWN IN EACH DETENT.  CHECKED          FCC-1 AND FCC-2 NO FAULTS FOUND.  ALSO OPERATED DIAL-A-INDICATOR FLAPS MOVED IN   EACH COMMANDED DETENT.
